Electronic Communications in Probability

Large Deviations and Quasi-Potential of a Fleming-Viot Process

Shui Feng and Jie Xiong

Full-text: Open access

Abstract

The large deviation principle is established for the Fleming-Viot process with neutral mutation when the process starts from a point on the boundary. Since the diffusion coefficient is degenerate on the boundary, the boundary behavior of the process is investigated in detail. This leads to the explicit identification of the rate function, the quasi-potential, and the structure of the effective domain of the rate function.

Article information

Source
Electron. Commun. Probab., Volume 7 (2002), paper no. 2, 13-25.

Dates
Accepted: 7 January 2002
First available in Project Euclid: 16 May 2016

Permanent link to this document
https://projecteuclid.org/euclid.ecp/1463434769

Digital Object Identifier
doi:10.1214/ECP.v7-1043

Mathematical Reviews number (MathSciNet)
MR1887170

Zentralblatt MATH identifier
1008.60048

Subjects
Primary: 60F10: Large deviations
Secondary: 92D10: Genetics {For genetic algebras, see 17D92}

Keywords
Fleming-Viot process large deviations quasi-potential

Rights
This work is licensed under aCreative Commons Attribution 3.0 License.

Citation

Feng, Shui; Xiong, Jie. Large Deviations and Quasi-Potential of a Fleming-Viot Process. Electron. Commun. Probab. 7 (2002), paper no. 2, 13--25. doi:10.1214/ECP.v7-1043. https://projecteuclid.org/euclid.ecp/1463434769


Export citation

References

  • D. Dawson and S. Feng, Large deviations for the Fleming-Viot process with neutral mutation and selection. Stochastic Process. Appl., 77, 207-232 (1998)
  • D. Dawson and S. Feng, Large deviations for the Fleming-Viot process with neutral mutation and selection, II. Stochastic Process. Appl., 92, 131-162.
  • A. Dembo and O. Zeitouni., Large deviations techniques and applications. Second edition. Applications of Mathematics, 38, Springer-Verlag, New York (1998).
  • S.N. Ethier and T.G. Kurtz, Convergence to Fleming-Viot processes in the weak atomic topology. Stoch. Proc. Appl., 54, 1-27. (1994).
  • H. H. Kuo, Gaussian Measures in Banach Spaces. Lecture Notes in Mathematics, 463, Springer-Verlag (1975).